# SDR SCNA20161222335

- Difficulty date: December 22, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 39,320 hours, 15,696 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD AFT FLAP, INBOARD TRAILING EDGE CORNER HAS DELAMINATION. REPAIRED THE FLAP.
